# SDR QXEA9902652

- Difficulty date: December 21, 1999
- Submitted: December 27, 1999
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 24,597 hours, 34,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON UNDER SIDE OF HORIZONTAL STIFFENING RIB ON AFT FLANGE OF FRAME 253.400, BETWEEN STRINGERS 24 LT AND 25 LT.  REPAIRED IAW HORIZON AIR EA 9-53-534.
